# SDR 06FDEA03915

- Difficulty date: November 7, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46837
- Aircraft time: 77,398 hours, 20,583 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ARB2431
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B FLAP I/B HINGE FWD SUPPORT FITTING CRACKED AT FWD NOSE SECTION REMOVED FASTENERS FOR NDT ACCESS.  PERFORMED HFEC INSPECTION ON FWD HINGE SUPPORT FITTING I/B AND O/B HALVES FROM FWD END TO PERIPHERY AND IMMEDIATE AREAS OF THE FIRST THREE FASTENERS (3EA).  NO DISCONTINUITY FOUND.  PERFORMED HFEC INSPECTION ON THE O/B HALVE OF THE HINGE FITTING FIRST HOLE FROM THE FWD END, CRACK FROM FWD END TO THE HOLE DOES NOT PROPAGATE BEYOND THE FIRST HOLD.  NO DISCONTINUITY WAS FOUND BEYOND THE FIRST HOLE.
